# SDR DLM88030044

- Difficulty date: January 10, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 30,219 hours, 23,527 cycles
- Engine: Pwa JT8D219
- Engine time: 29,660 hours, 23,469 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 320115DALFH
- Part serial: 704
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRR- LEFT ENG FUEL HEAT VALVE INOP FLIGHT DIVERTED TO JAX   UNABLE TO CONTINUE TO ORIGINAL DESTINATION.                 CORR.ACT.- REPLACED VALVE PER M/M ALTERNATE PART NBR USED   320115
